# SDR DL76L091935

- Difficulty date: December 5, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 56,697 hours, 8,285 cycles
- Engine: Pwa JT8D219
- System (JASC): 2730 · Elevator Control System
- Part: Transmitter
- Condition: Inoperative
- Location: Elevators
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT ELEVATOR POSITION INDICATION INOP AFTER TAXI OUT.  FWD TO MCO AND PLACARD IAW MEL 27-08-01.  RESET ELEV POS IND C/B NO HELP.  VERIFIED LT ELEV MOVEMENT.  REMOVED & REPLACED LT ELEV POSITION TRANSMITTER IAW AMM CKS GOOD MCO AND PLACARD REMOVED.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
